BibTeX record journals/im/FlaxmanFF05

download as .bib file

@article{DBLP:journals/im/FlaxmanFF05,
  author    = {Abraham Flaxman and
               Alan M. Frieze and
               Trevor I. Fenner},
  title     = {High Degree Vertices and Eigenvalues in the Preferential Attachment
               Graph},
  journal   = {Internet Mathematics},
  volume    = {2},
  number    = {1},
  pages     = {1--19},
  year      = {2005},
  url       = {https://doi.org/10.1080/15427951.2005.10129097},
  doi       = {10.1080/15427951.2005.10129097},
  timestamp = {Wed, 17 May 2017 14:25:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/FlaxmanFF05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics